# SDR GTIA2022062736497

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 15,025 hours, 6,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R4 DOOR ASSIT REQ SERVICE -SERVICED L/4 & R/4 DOOR ASSIT IAW AMM 52-10-00
